- Study at Deakin
- Campus life
- Industry and community
- About Deakin
Note: The 2012, 2013, 2014 publications have not been audited.
Jonathan L. Payne may be from another institution or only recently joined Deakin University.
Zhang, Yichun and Payne, Jonathan L.* (2012) Size-frequency distributions along a latitudinal gradient in middle permian fusulinoideans, PLoS One, vol. 7, no. 6, pp. 1-8, Public Library of Science, San Francisco, Calif. [C1]
ERA journal ID: 39745 – Scopus EID: 2-s2.0-84862021655
Citation counts: Scopus - 1
DRO entry for this publication
No grants and/or consultancies found or audited – the 2014 HERDC financial return has not been completed or loaded as yet.
No completions found or audited.
DRO to publications collection last synchronised: Monday 10th March 2014 10:04pm